# SDR NWAA080469860

- Difficulty date: February 12, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- Aircraft time: 70,495 hours, 68,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE VENTRAL STAIRWAY WAS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHTS AND OPERATIONAL CHECKED THE SYSTEM.  THE AIRCRAFT RETURNED TO SERVICE.
